# SDR AALA006137

- Difficulty date: September 2, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX-CCI - SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT 28D THROUGH 31D INOPERATIVE.  REPLACED EMERGENCY LIGHTS BATTERY PACK.  OPS CHECKS NORMAL.  (M)
